Actonel With Calcium Overdose
Signs of an Actonel With Calcium overdose could include heartburn, low levels of calcium in the blood, and kidney stones, among other things. If you believe that you may have overdosed on this drug, seek immediate medical attention. Treatment for an Actonel With Calcium overdose typically involves supportive care (treating the symptoms that occur as a result of the overdose).
Actonel With Calcium Overdose: An Introduction
(Actonel With Calcium has been discontinued by its manufacturer. Other forms of Actonel are still available. See the appropriate Actonel articles within eMedTV.com for more information about this medication.)
Actonel® With Calcium (risedronate and calcium) is a medication that is approved for the treatment and prevention of osteoporosis. As with any medication, it is possible to take too much Actonel With Calcium. The specific effects of an Actonel With Calcium overdose can vary, depending on a number of factors, including the dosage that was taken and whether it was taken with other medications or substances.
Symptoms of an Actonel With Calcium OverdoseSome commonly reported symptoms of taking too much risedronate (one of the components of Actonel With Calcium) include:
- Low levels of calcium or phosphate in the blood
- Heartburn or indigestion
- Ulcers of the esophagus, stomach, or intestines.
Taking too much calcium (the other component of Actonel With Calcium) can cause the following symptoms:
- Nausea, vomiting, constipation, abdominal pain (stomach pain), or loss of appetite
- Increased thirst or urination
- Muscle weakness
- Bone pain
- Kidney stones
- An irregular heart rhythm (arrhythmia)
- High calcium levels in the blood.